MAUDE Adverse Event Report: Siemens Healthcare Diagnostics Inc. Dimension Vista; Dimension Vista Vancomycin Flex reagent cartridge

Siemens Healthcare Diagnostics Inc. Dimension Vista; Dimension Vista Vancomycin Flex reagent cartridge
Catalog Number 10445128
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that an erroneously depressed vancomycin (vanc) result on a patient sample was obtained on a dimension vista 500 system.The initial result was reported to the physician and questioned.The same sample was repeated on both original and alternate dimension vista 500 systems.The repeat results obtained were higher than the initial result, matched the clinical history and were considered correct.The repeat result from an alternate system was reported as the correct result to the physician.There are no known reports of patient intervention or adverse health consequences due to the reported event.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens customer care center (ccc) regarding an erroneously depressed vancomycin (vanc) result on a patient sample obtained on a dimension vista 500 system.Siemens reviewed the instrument data, and the information provided by the customer.Reagent and instrument issues were ruled out based on calibration and quality control (qc) recovery within acceptable ranges and no issues were reported with other patient samples.Based on the available information, the cause of the erroneous result was unable to be determined.The customer is operational.The device is performing according to specifications.No further evaluation is required.

Brand Name
Dimension Vista
Common Device Name
Dimension Vista Vancomycin Flex reagent cartridge
Manufacturer (Section D)
Siemens Healthcare Diagnostics Inc.
500 gbc drive
po box 6101
newark DE 19714 -610
Manufacturer (Section G)
Siemens Healthcare Diagnostics Inc.
500 gbc drive
po box 6101
newark DE 19714 -610
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
+919(870)577433
MDR Report Key50733087
Report Number2517506-2026-00140
Device Sequence Number10591439
Product Code LEH
UDI-Device Identifier00842768015533
UDI-Public(01)00842768015533(10)26069AA(17)270310
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K061655
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10445128
Device Lot Number26069AA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/10/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown